# SDR UIEA2017072701322

- Difficulty date: July 24, 2017
- Submitted: July 28, 2017
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 84,813 hours, 22,026 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Warning Message
- Condition: False Activation
- Location: Equip Cooling
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EQUIPMENT COOLING OVERHEAT DURING CLIMB. COMPLIED WITH QRH & SELECTED OVER RIDE,  MESSAGE WENT OUT,  PERFORMED FIM 21-58 F/T 815,  NO DEFECTS NOTED.
